Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

maclas

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

1 Neutral

About maclas

  • Rank
    New Member
  1. bump 2. Please, I really need opinions to know if the combination of accutane + retin a made my skin prone to scarring.
  2. maclas

    Tca Peel?

    KSG1996 did you have acne scars or was it just PIH? Any estimate on the % improvement after you had the two peels done?
  3. How is everything working out? Any estimation upon the percentage improvement?
  4. Hi Fox,You give really great advice on this forum (including to me) But I have to disagree. Different people react differently. Yeah, some people would find it frustrating to be told "don't worry about it", but some people would be reassured to hear that. And in some cases, people do have more of a psychological issue than a physical one, and I think telling them straight up is still the right thing to do, regardless of whether they like to hear it or not... Thank you all for your responses.
  5. I finished taking Accutane in November 2012 and was left with some residual scars + redness. The scars in the photos look better than in real person. Sorry for the low quality Which would be the best treatment I could undertake to minimize them? Thanks Ps: I went to a dermatologist and she suggested CO2 laser, but I would want opinions from fellow acne scars sufferers too.
  6. How much % improvement from when you started treatment Gregg?
  7. HI everyone, I wanted to ask a question which has kept me intrigued and obsessed about the past months. About a year ago, I started Accutane treatment. Running into my second month my former dermatologist prescribed me retinoic acid to apply topically to soften the red marks - a big mistake according to my criteria. Ifollowed her advice and applied it only for three weeks, onlyto stop it due to irritation and rashes in my hands as well as a red and irritated face. However, after I stopped
  8. Do not do anything yet, wait till you have finíshed and a few months go by. Then you can start with treatments.
  9. Just relax and let time do its magic. If you are not happy within 6 months, then you can start looking into treatments with your dermatologist. Patience is a virtue!
  10. How much improvement (%) have you had from the combination of all these treatments? Thanks
  11. Stop using the salcylic acid. Unfortunately, I suffered the same problem as you did, because my stupid old dermatologist had prescribed me retinoic acid -to eradicate red marks - in addition to accutane treatment. I ended up having depressed scarring, it seems retin-a irritaded my skin, making it thinner and more prone to such scarring. If its pigmentation though, it should eventually fade away on its own, although it should take some time to do so!
×